Muhammad Amer Latif
Muhammad Amer Latif
Department of Basic Sciences, Deanship of Preparatory Year, King Faisal University, Hofuf 31982, Al
kfu.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hadamard-type inequalities for product two convex functions on the co-ordinates
MA Latif, M Alomari
Int. Math. Forum 4 (47), 2327-2338, 2009
1042009
On Hadamard-type inequalities for h-convex functions on the co-ordinates
MA Latif, M Alomari
Int. J. of Math. Analysis 3 (33), 1645-1656, 2009
962009
New inequalities of Hermite-Hadamard type for functions whose derivatives in absolute value are convex with applications to special means and to general quadrature formula
MA Latif, SS Dragomir
Acta Universitatis Matthiae Belii, series Mathematics 21, 27-42, 2013
65*2013
Hermite–Hadamard type inequalities for co-ordinated convex and qausi-convex functions and their applications
MA Latif, S Rashid, SS Dragomir, YM Chu
Journal of Inequalities and Applications 2019 (1), 1-33, 2019
612019
On some new inequalities for differentiable co-ordinated convex functions
MA Latif, SS Dragomir
Journal of Inequalities and Applications 2012 (1), 28, 2012
582012
Inequalities of Hermite–Hadamard type for functions whose derivatives in absolute value are convex with applications
MA Latif
Arab Journal of Mathematical Sciences 21 (1), 84-97, 2015
562015
On some inequalities for h-convex functions
MA Latif
Int. J. Math. Anal.(Ruse) 4, 29-32, 2010
562010
On some Hadamard-type inequalities for product of two s-convex functions on the co-ordinates
ME Özdemir, MA Latif, AO Akdemir
Journal of Inequalities and Applications 2012 (1), 21, 2012
452012
New inequalities of Ostrowski type for co-ordinated convex functions via fractional integrals
MA Latif, SS Dragomir, AE Matouk
J. Fract. Calc. Appl 2 (1), 1-15, 2012
452012
New Hermite-Hadamard type integral inequalities for GA-convex functions with applications
MA Latif
Analysis 34 (4), 379-389, 2014
412014
Generalized double-integral Ostrowski type inequalities on time scales
S Hussain, MA Latif, M Alomari
Applied Mathematics Letters 24 (8), 1461-1467, 2011
412011
Hermite–Hadamard type integral inequalities for differentiable m-preinvex and (α, m)-preinvex functions
MA Latif, M Shoaib
Journal of the Egyptian Mathematical Society 23 (2), 236-241, 2015
372015
Some Hermite-Hadamard type inequalities for functions whose partial derivatives in absolute value are preinvex on the co-ordinates
MA Latif, SS Dragomir
Facta Univ. Ser. Math. Inform 28 (3), 257-270, 2013
372013
Weighted companion for the Ostrowski and the generalized trapezoid inequalities for mappings of bounded variation
MW Alomari, MA Latif
RGMIA Res. Rep. Collect 14 (10), 2011
262011
Some Fejér type inequalities for harmonically-convex functions with applications to special means
MA Latif, SS Dragomir, E Momoniat
International Journal of Analysis and Applications 13 (1), 1-14, 2016
242016
On Hermite-Hadamard Type Integral Inequalities for 𝑛-times Differentiable 𝑚-and (𝛼, 𝑚)-Logarithmically Convex Functions
MA Latif, SS Dragomir, E Momoniat
Filomat 30 (11), 3101-3114, 2016
202016
Hermite-Hadmard type integral inequalities for n-times differentiable m-preinvex functions
MA Latif, SS Dragomir
19*2013
New Ostrowski type inequalities for co-ordinated convex functions
MA Latif, S Hussain, SS Dragomir
TJMM 4 (2012), No. 2, 125–136, 2012
182012
Generalization of Hermite-Hadamard type inequalities for n-times differentiable functions which are s-preinvex in the second sense with applications
MA Latif, SS Dragomir
Accepted (Hacettepe Journal of Mathematics and Statistics), 2015
172015
Fejér type inequalities for harmonically-convex functions with applications
MA Latif, SS Dragomir, E Momoniat
Journal of Applied Analysis and Computation,(Accepted), 2012
172012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20